# SDR 2A6R201812055101

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 3,007 hours, 10,255 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 350A2306000151
- Part serial: TB7348
- Condition: Cracked
- Location: Tailboom
- Part time: 3,007 hours, 10,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM 3035 RING FRAME CRACKED AT 11:00 POSITION AT SKIN LAP.
